# SDR HYIA20201117001

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 36,938 hours, 36,138 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: DCF290D7CT3
- Part serial: 770439
- Condition: Malfunctioned
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3AF32C505
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THE LEFT PROPELLER STUCK AT 2500 RPMS AT CRUISE FLIGHT, AND WAS UNABLE TO ADJUST.  MAINTENANCE INSPECTED AND FOUND AND ALL COMPONENTS TO BE SECURED AND IN GOOD CONDITION.  REMOVED THE LEFT ENGINE PROPELLER GOVERNOR AS A PRECAUTION.  PREFORMED LEFT ENGINE RUN-UP, WITH NO FURTHER DEFECTS NOTED.
